Alert archive / Florida / River Flood Warnings in 2015
River Flood Warning 2, NWS Miami, FL
NWS Miami, FL issued this river flood warning at Sep 1, 2015, 1:35 PM EDT for Glades County, Florida. It took effect at Sep 2, 2015, 2:00 AM EDT. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2015, 1:35 PM EDT (17:35 UTC)
- In effect from
- Sep 2, 2015, 2:00 AM EDT
- Expired
- Sep 9, 2015, 2:00 AM EDT
- In force
- 7 days
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Glades County, FL
The radar
The Tampa radar (KTBW), 138 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fisheating Creek at Palmdale (PLMF1). The gauge peaked at 7.18 ft at Sep 3, 2015, 7:00 AM EDT.
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 8 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02256500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
291
WGUS42 KMFL 011735
FLWMFL
Flood Warning
National Weather Service Miami FL
135 PM EDT TUE SEP 1 2015
...A FLOOD WARNING HAS BEEN ISSUED FOR FISHEATING CREEK NEAR PALMDALE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through areas where water covers the road.
Stay tuned to NOAA Weather Radio for additional information and updates.
The latest forecasts can be found at weather.gov/miami
&&
FLC043-020635-
/O.NEW.KMFL.FL.W.0002.150902T0600Z-000000T0000Z/
/PLMF1.1.ER.150902T0600Z.150903T0000Z.000000T0000Z.NO/
135 PM EDT TUE SEP 1 2015
The National Weather Service in WFO Miami, FL has issued a
* Flood Warning for
The Fisheating Creek near Palmdale
* From late tonight until further notice
* At 01PM Tuesday the stage was...6.7 feet
* Minor flooding is forecast
* Flood stage is 7.0 feet
* Forecast to rise above flood stage by after midnight tomorrow and continue to
rise to near 7.2 feet by tomorrow evening. additional rises are possible
thereafter.
This crest compares to a previous crest of 7.2 feet on Jun 20 1959.
&&
Fld Observed Forecast 7AM
Location Stg STG DAY TIME Wed Thu Fri
Lake Okeechobee/Fisheating Creek
Palmdale 7 6.7 Tue 01 PM 7.0 7.2 7.2
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$7 follow-up statements
078
WGUS82 KMFL 020628
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
228 AM EDT WED SEP 2 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-021828-
/O.CON.KMFL.FL.W.0002.000000T0000Z-000000T0000Z/
/PLMF1.1.ER.150902T0753Z.150904T0000Z.000000T0000Z.NO/
228 AM EDT WED SEP 2 2015
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 02AM WEDNESDAY THE STAGE WAS...7.0 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE
TO NEAR 7.3 FEET BY TOMORROW EVENING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME THU FRI SAT
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.0 WED 02 AM 7.2 7.3 7.3
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$938
WGUS82 KMFL 021635
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1235 PM EDT WED SEP 2 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER
SERVICE OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-030435-
/O.CON.KMFL.FL.W.0002.000000T0000Z-000000T0000Z/
/PLMF1.1.ER.150902T0855Z.150904T0000Z.000000T0000Z.NO/
1235 PM EDT WED SEP 2 2015
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 12PM WEDNESDAY THE STAGE WAS...7.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.4 FEET BY TOMORROW EVENING THEN BEGIN
FALLING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME THU FRI SAT
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.1 WED 12 PM 7.3 7.4 7.4
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$270
WGUS82 KMFL 030444
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1244 AM EDT THU SEP 3 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA..
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
AFFECTING THE FOLLOWING COUNTIES IN FLORIDA...GLADES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-031644-
/O.CON.KMFL.FL.W.0002.000000T0000Z-000000T0000Z/
/PLMF1.1.ER.150902T0855Z.150904T0000Z.000000T0000Z.NO/
1244 AM EDT THU SEP 3 2015
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL FURTHER NOTICE
* AT 12AM THURSDAY THE STAGE WAS...7.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.3 FEET BY THIS EVENING THEN BEGIN
FALLING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME FRI SAT SUN
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.2 THU 12 AM 7.3 7.2 7.1
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$852
WGUS82 KMFL 031443
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1043 AM EDT THU SEP 3 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOURCOUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHERSERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-040243-
/O.EXT.KMFL.FL.W.0002.000000T0000Z-150907T0600Z/
/PLMF1.1.ER.150902T0855Z.150903T1800Z.150907T0000Z.NO/
1043 AM EDT THU SEP 3 2015
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL LATE SUNDAY NIGHT
* AT 10AM THURSDAY THE STAGE WAS...7.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 7.2 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME FRI SAT SUN
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.2 THU 10 AM 7.2 7.2 7.1
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$071
WGUS82 KMFL 040153
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
953 PM EDT THU SEP 3 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOURCOUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHERSERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-041353-
/O.EXT.KMFL.FL.W.0002.000000T0000Z-150906T1800Z/
/PLMF1.1.ER.150902T0855Z.150903T1845Z.150906T1200Z.NO/
953 PM EDT THU SEP 3 2015
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL SUNDAY AFTERNOON
* AT 09PM THURSDAY THE STAGE WAS...7.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME FRI SAT SUN
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.1 THU 09 PM 7.1 7.0 6.9
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$289
WGUS82 KMFL 041421
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1021 AM EDT FRI SEP 4 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOURCOUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHERSERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-050221-
/O.EXT.KMFL.FL.W.0002.000000T0000Z-150905T1800Z/
/PLMF1.1.ER.150902T0855Z.150903T1845Z.150905T1200Z.NO/
1021 AM EDT FRI SEP 4 2015
THE FLOOD WARNING CONTINUES FOR
THE FISHEATING CREEK NEAR PALMDALE
* UNTIL SATURDAY AFTERNOON
* AT 10AM FRIDAY THE STAGE WAS...7.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 7.0 FEET
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SAT SUN MON
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.1 FRI 10 AM 7.0 6.9 6.8
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$385
WGUS82 KMFL 050140
FLSMFL
FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
940 PM EDT FRI SEP 4 2015
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
FISHEATING CREEK NEAR PALMDALE AFFECTING GLADES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT ANY FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOURCOUNTY
EMERGENCY MANGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHERSERVICE
OFFICE.
DO NOT DRIVE VEHICLES THROUGH AREAS WHERE WATER COVERS THE ROAD.
STAY TUNED TO NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND UPDATES.
&&
FLC043-050210-
/O.CAN.KMFL.FL.W.0002.000000T0000Z-150905T1800Z/
/PLMF1.1.ER.150902T0855Z.150903T1845Z.150904T2300Z.NO/
940 PM EDT FRI SEP 4 2015
FORECAST INFORMATION FOR
FISHEATING CREEK NEAR PALMDALE
* AT 09PM FRIDAY THE STAGE WAS...7.0 FEET
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 7.0 FEET
THIS CREST COMPARES TO A PREVIOUS CREST OF 8.5 FEET ON SEP 2 2006.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME SAT SUN MON
LAKE OKEECHOBEE/FISHEATING CREEK
PALMDALE 7 7.0 FRI 09 PM 6.8 6.7 6.6
&&
LAT...LON 2690 8129 2695 8126 2698 8135 2693 8137
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this river flood warning went out at Sep 1, 8:55 AM EDT, 4 hours 40 minutes earlier.
Area forecast discussion, Sep 1, 8:55 AM EDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 855 AM EDT TUE SEP 1 2015 .UPDATE... PREVAILING WIND FLOW ON THE MORNING MIAMI SOUNDING IS OUT OF THE SOUTHEAST WITH MEAN STEERING WINDS AROUND 8 KT. THE FORECAST WAS UPDATED EARLIER TO INCREASE THE SHOWER COVERAGE ALONG THE PALM BEACH COAST. HOWEVER, THE FOCUS WILL SHIFT TO THE INTERIOR THIS AFTERNOON AS SEA BREEZES DEVELOP ALONG BOTH COAST. SO THE HIGHEST POPS OVER THE RURAL INTERIOR STILL LOOK GOOD AND NO SIGNIFICANT CHANGES WILL BE MADE TO THE FORECAST THIS MORNING. /GREGORIA && .PREV DISCUSSION... /ISSUED 720 AM EDT TUE SEP 1 2015/ AVIATION... VFR WILL PREVAIL. A FEW SHOWERS WILL BE IN THE VICINITY OF THE EAST COAST TERMINALS, ESPECIALLY DURING THE MORNING. THUNDERSTORMS DEVELOPING THIS AFTERNOON WILL FOCUS OVER THE INTERIOR AWAY FROM THE TERMINALS. LIGHT WINDS WILL BECOME SE NEAR 10 KT EAST COAST AND SW NEAR 10 KT AT KAPF THIS AFTERNOON. /GREGORIA PREV DISCUSSION... /ISSUED 410 AM EDT TUE SEP 1 2015/ DISCUSSION... A GENERALLY UNREMARKABLE PATTERN OVER THE FORECAST PERIOD, WITH HIGH PRESSURE TO THE NORTH AND THE WESTERN EDGE OF AN UPPER LEVEL RIDGE. THIS WILL KEEP THE LOW LEVEL FLOW OUT OF THE EAST TO SOUTHEAST FOR THE NEXT SEVERAL DAYS. THE FLOW LOOKS TO BE LIGHT ENOUGH FOR THE SEA BREEZE TO FORM ON BOTH COASTS, THE LOOK TO COLLIDE IN DIFFERENT LOCATIONS EACH DAY. OF COURSE, THIS WILL BE THE LOCATIONS FOR THE BEST CHANCES OF SHOWERS AND THUNDERSTORMS OVER THE NEXT SEVERAL DAYS. BY FRIDAY, THE FLOW DOES TURN MORE TO THE SOUTH TO SOUTHEAST AS A WEAK SFC LOW DEVELOPS OVER NORTH FLORIDA AND A WEAK UPPER LEVEL TROUGH MOVES ACROSS THE SOUTHEAST UNITED STATES. THE WEAK LOW WILL MEANDER AROUND THE REGION INTO THE EARLY PART OF NEXT WEEK THIS WILL CAUSE THE LOW LEVEL WINDS TO FLUCTUATE EACH DAY. THIS WILL HELP TO ENHANCE THE CHANCES FOR SHOWERS AND THUNDERSTORMS FROM THIS WEEKEND AND THE BEGINNING OF NEXT WEEK. AS FOR TODAY, THE MAIN AREA OF THUNDERSTORM DEVELOPMENT LOOKS TO BE IN THE INTERIOR COLLIER COUNT AND MAINLAND MONROE WHERE THE MODELS SHOW THE SEA BREEZES COMING TOGETHER. THE GFS AND THE SHORT RANGE MODELS GENERALLY AGREE WITH THIS, WITH SOME DISAGREEMENT WITH THE COVERAGE. HOWEVER, THIS IS REFLECTED IN THE POPS TO ACCOMMODATE THE VARIOUS MODELS. THE ECMWF IS THE OUTLIER WITH ALMOST NOTHING DEVELOPING TODAY. AS FOR DYNAMICS BESIDES THE SEA BREEZE, THE 500MB TEMPS ARE ON THE WARM SIDE, WITH BETWEEN -6C AND -6.5C PER THE GFS. THE NAM MODEL SOUNDINGS SHOW THE 700MB-500MB LAPSE RATES TO BE AROUND 6-6.5 C/KM. THE FREEZING LEVEL LOOKS TO AROUND 4.7 KM, OR 15000 FT. THIS PUTS THE DBZ CORE OF 50DBZ REACHING OVER 39000FT FOR LARGE HAIL, WHICH IS UNLIKELY TODAY. THE NCAPE IS OVER .2, WHICH IS INDICATIVE OF SOME LONGER LAST STORM WITH STRONGER VERTICAL VELOCITY. GIVEN THAT, WOULD NOT RULE OUT SOME SMALL HAIL TODAY. PWATS DO LOOK SOMEWHAT LOWER TODAY, SITTING AROUND 1.75 INCHES ALONG THE COAST, BUT AROUND 2 INCHES IN THE INTERIOR. REGARDLESS, BEING SOUTH FLORIDA IN THE SUMMER, HEAVY RAIN WILL BE POSSIBLE ACROSS THE AREA. THE MBE VELOCITY IS LOW OVER THE ATLANTIC COAST, AT LESS THAN 10KTS. FOR THE INTERIOR AND GULF COAST THEY ARE BETTER AT 20 KTS. THERE IS THE POSSIBILITY OF SOME BACK BUILDING AND/OR TRAINING OVER THE EAST AREAS. LOOKING AT LAST NIGHTS SOUNDING, THE DCAPE WAS AROUND 800 J/KG. WHILE THIS MORNINGS SOUNDING WILL INDICATE A BETTER ESTIMATE, THIS WOULD INDICATE MAXIMUM DOWNBURSTS OF POSSIBLY 35-45 KTS, GIVE OR TAKE A FEW KTS. AVIATION... A LIGHT SOUTHEAST STEERING WIND WILL PREVAIL ACROSS SOUTH FLORIDA TODAY WITH A MOIST AND UNSTABLE AIR MASS. SEA BREEZES WILL DEVELOP ALONG BOTH COASTS AND SCATTERED CONVECTION WILL FORM ALONG THE BOUNDARIES AND PUSH INLAND AWAY FROM THE COASTS. THUS, HAVE ONLY PLACED VCSH IN THE TAFS AS THUNDER SHOULD BE WELL INLAND FROM ANY OF THE TERMINALS. MARINE... HIGH TO THE NORTHEAST WILL KEEP A SURFACE FLOW OF 5-10 KTS ACROSS THE SOUTH FLORIDA WATERS. THIS WILL RESULT IN WAVE HEIGHTS GENERALLY AROUND 1 FT, WITH OCCASIONAL WAVES TO 3 FT. THERE IS A CHANCES OF NOCTURNAL SHOWERS AND THUNDERSTORMS EACH NIGHT. BY THE WEEKEND, THE WIND WILL TURN MORE TO THE SOUTH TO SOUTHWEST, STILL AROUND THE SAME SPEED. THE ARE NO SIGNIFICANT FORECASTED SWELLS THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 92 78 92 79 / 20 10 20 10 FORT LAUDERDALE 91 80 91 79 / 20 10 30 10 MIAMI 91 80 92 79 / 30 10 40 10 NAPLES 91 78 90 78 / 40 30 30 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 1, 4:33 AM EDT, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 433 AM EDT TUE SEP 1 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 020800- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 433 AM EDT TUE SEP 1 2015 ...SCATTERED AFTERNOON THUNDERSTORMS, MAINLY INTERIOR... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: THUNDERSTORMS WILL BECOME LIKELY THIS AFTERNOON AND MAINLY ACROSS THE INTERIOR AREAS. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES ALONG WITH BRIEF HEAVY RAINFALL AND GUSTY WINDS TO AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON...ESPECIALLY OVER INTERIOR SECTIONS OF SOUTH FLORIDA. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 4:42 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
Nearby
River Flood Warnings in Florida, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.